# SDR IPXA11664837

- Difficulty date: February 5, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-300
- Aircraft serial: 27748
- Aircraft time: 37,688 hours, 11,628 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Stiffener
- Part number: 111T20058
- Condition: Cracked
- Location: Wing Ctr Section
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, WING CTR SECTION FRONT SPAR VERTICAL STIFFENER FOUND CRACKED JUST AT STA 785.9, RBL10.94, WING CTR SECTION FRONT SPAR VERT STIFFENER AT STA 785.9, RBL10.94.  REPAIRED IAW R57-10-36925 & B767-5710-41478, CRACK LENGTH 2.25" CUTOFF LENGTH 19.5".  THIS REPAIR IS CLASSIFIED AS MAJOR REPAIR WITH BAC1518-749-2024T3511 AS REPLACEMENT SECTION.  TOTAL REPAIR LENGTH 28.5".
